MathSciNet Relay Station
MathSciNet bibliographic data
MR1798554 82C70 (76F25)
Fannjiang, Albert; Komorowski, Tomasz Fractional Brownian motions and enhanced diffusion in a unidirectional wave-like turbulence. J. Statist. Phys. 100 (2000), no. 5-6, 1071–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement